# SDR CALA2016121901104

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 105,100 hours, 12,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57HJK SEAT EMERGENCY MOUNT LT ASSY FOUND DAMAGED. REPLACED 57HJK SEAT EMERGENCY MOUNT LT ASSY AND C/O OP CHK FOUND ''SATIS'' PER AMM 33-51-12 REV 182.
